# SDR SWIA201335449

- Difficulty date: November 7, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 35,590 hours, 49,799 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE CRACKED FRAME AT FWD COWL FWD BAYONET LATCH RECEPTACLE.  C-CHECK REPLACED RT NACELLE FRAME AT FWD COWL FWD BAYONET LATCH.
